to connectVideoFox News Flash, important news, Jan. 13
Fox News Flash-main news, Jan. 13 to be on here. Check out what to click on Foxnews.com
A 33-year-old British woman says she almost died after taking birth control pills, which led to the development of two major blood clots in her lungs.
Tom Dyer, from Tamworth, the united kingdom, told the Birmingham Life, she suddenly fainting, while at home, and in February 2019 at the latest. One of her brothers living with her at the time, called an ambulance for the Terminal, which, later, would not be able to talk or move without gasping for air,” the outlet reported.
A WOMAN IS “TOO EMBARRASSED” TO BOOK THAT SMEAR TEST CREDITS TO A PARTNER FOR THE SAVING OF HER LIFE
Test it on the Good Hope Hospital in Birmingham, and revealed in Dyer suffered two pulmonary embolisms in each lung. The clots started in his pelvis, but eventually it moved to her lungs, doctors told her.
Lauren Dyer says the birth control pill, it will give rise to the development of two major blood clots, which affects her heart and lungs.
“I am very happy to be alive today,” she said to the Birmingham Living, adding she didn’t have any warning signs before it went out. “Most of the time, with the formation of blood clots, they can begin in the legs and feet to swell and give you pain. The treatment may be given prior to the trip, closer to the heart or to the brain, however, the mine has been developed in the pelvic area, and when I passed out, [and the clots were] passing by with all my heart.”
Dyer was admitted to the hospital for a few days, during which time they receive a drug that could break down with the formation of blood clots.
“It was a very exciting time for me, but most of all, my family and my friends,” she said, noting she was concerned that the health scare could force her to cancel the May of 2019 at the latest trip to south-east, south-east Asia.
“I was so worried I wasn’t going to be able to go on trips or have to slow down en masse, but the treatment worked within 10 minutes of the drug being administered. My heart rate started to go down, I will gradually be less and less oxygen, and the next thing I know, within the next 24 hours, I was in the clear,” she recalled, adding she’s spent a few days in the hospital before she was released.
“I was a little bit battered and bruised from all the tubes and drips had to be on medication for the next six months, but I was alive, that my heart was fine and that everything was all right.”
A SECOND AMERICAN BABY BORN AFTER TRANSPLANTATION OF UTERUS FROM THE DEATH OF THE DONOR
Birth control pills do not cause blood clots, but they do not increase a woman’s risk of developing one of them. That being said, the risk is relatively low. “The rate of the formation of blood clots, is 0.3 [per cent] of 1 [percent] and more than 10 years, and for a woman to take birth control pills,” says a report on the increased risk.
Women using combination oral contraceptives — birth control pills that contain both estrogen and progestin, are the most at risk. Elevated estrogen levels can cause blood clots to develop, easier to use, according to the Cleveland Clinic.